Duke Mathematical Journal

On Eisenstein series

Goro Shimura

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 50, Number 2 (1983), 417-476.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077303203

Digital Object Identifier
doi:10.1215/S0012-7094-83-05019-6

Mathematical Reviews number (MathSciNet)
MR705034

Zentralblatt MATH identifier
0519.10019

Subjects
Primary: 10D20

Citation

Shimura, Goro. On Eisenstein series. Duke Math. J. 50 (1983), no. 2, 417--476. doi:10.1215/S0012-7094-83-05019-6. https://projecteuclid.org/euclid.dmj/1077303203


Export citation

References

  • [1] J. G. Arthur, A trace formula for reductive groups. I. Terms associated to classes in $G(\bf Q)$, Duke Math. J. 45 (1978), no. 4, 911–952.
  • [2] J. Arthur, Eisenstein series and the trace formula, Automorphic forms, representations and $L$-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977), Part 1, Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc., Providence, R.I., 1979, pp. 253–274.
  • [3] E. Borel, Sur une application d'un théorème de M. Hadamard, Bull. Sci. Math. Sér. 18 (1894), no. 2, 22–25.
  • [4] H. Braun, Zur Theorie der hermitischen Formen, Abh. Math. Sem. Hansischen Univ. 14 (1941), 61–150.
  • [5] W. Casselman, A new nonunitarity argument for $p$-adic representations, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 28 (1981), no. 3, 907–928 (1982).
  • [6] P. B. Garrett, Arithmetic properties of Fourier-Jacobi expansions of automorphic forms in several variables, Amer. J. Math. 103 (1981), no. 6, 1103–1134.
  • [7] J. Goldman and G.-C. Rota, On the foundations of combinatorial theory. IV. Finite vector spaces and Eulerian generating functions, Studies in Appl. Math. 49 (1970), 239–258.
  • [8] E. Hecke, Vorlesungen über die Theorie der algebraischen Zahlen, Chelsea, 1948, 1923.
  • [9] E. Hecke, Theorie der Eisensteinschen Reihen höherer stufe und ihre Anwendung auf Funktionentheorie und Arithmetik, Abh. Math. Sem. Hamburg 5 (1927), 199–224.
  • [10] R. Indik, Fourier coefficients nonholomorphic Eisenstein series on a tube domain associated to an orthogonal group, Thesis, Princeton Univ., 1982.
  • [11] G. Kaufhold, Dirichletsche Reihe mit Funktionalgleichung in der Theorie der Modulfunktion 2. Grades, Math. Ann. 137 (1959), 454–476.
  • [12] H. D. Kloosterman, Theorie der Eisensteinschen Reihen von mehreren Veränderlichen, Abh. Math. Sem. Hamburg 6 (1928), 163–188.
  • [13] K. F. Lai, Tamagawa number of reductive algebraic groups, Compositio Math. 41 (1980), no. 2, 153–188.
  • [14] R. P. Langlands, Euler products, Yale University Press, New Haven, Conn., 1971.
  • [15] R. P. Langlands, On the functional equations satisfied by Eisenstein series, Springer-Verlag, Berlin, 1976.
  • [16] G. Shimura, Construction of class fields and zeta functions of algebraic curves, Ann. of Math. (2) 85 (1967), 58–159.
  • [17] G. Shimura, On some arithmetic properties of modular forms of one and several variables, Ann. of Math. (2) 102 (1975), no. 3, 491–515.
  • [18] G. Shimura, On the Fourier coefficients of modular forms of several variables, Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. II (1975), no. 17, 261–268.
  • [19] G. Shimura, The special values of the zeta functions associated with cusp forms, Comm. Pure Appl. Math. 29 (1976), no. 6, 783–804.
  • [20] G. Shimura, On the derivatives of theta functions and modular forms, Duke Math. J. 44 (1977), no. 2, 365–387.
  • [21] G. Shimura, The arithmetic of automorphic forms with respect to a unitary group, Ann. of Math. (2) 107 (1978), no. 3, 569–605.
  • [22] G. Shimura, On certain reciprocity-laws for theta functions and modular forms, Acta Math. 141 (1978), no. 1-2, 35–71.
  • [23] G. Shimura, The arithmetic of certain zeta functions and automorphic forms on orthogonal groups, Ann. of Math. (2) 111 (1980), no. 2, 313–375.
  • [24]1 G. Shimura, On certain zeta functions attached to two Hilbert modular forms. I. The case of Hecke characters, Ann. of Math. (2) 114 (1981), no. 1, 127–164.
  • [24]2 G. Shimura, On certain zeta functions attached to two Hilbert modular forms. II. The case of automorphic forms on a quaternion algebra, Ann. of Math. (2) 114 (1981), no. 3, 569–607.
  • [25] G. Shimura, Arithmetic of differential operators on symmetric domains, Duke Math. J. 48 (1981), no. 4, 813–843.
  • [26] G. Shimura, Confluent hypergeometric functions on tube domains, Math. Ann. 260 (1982), no. 3, 269–302.
  • [27]1 C. L. Siegel, Gesammelte Abhandlungen. Bände I, II, III, Herausgegeben von K. Chandrasekharan und H. Maass, Springer-Verlag, Berlin, 1966.
  • [27]2 C. L. Siegel, Gesammelte Abhandlungen. Band IV, Springer-Verlag, Berlin, 1979.
  • [28] J. Sturm, The critical values of zeta functions associated to the symplectic group, Duke Math. J. 48 (1981), no. 2, 327–350.